Discussions By Condition: Male sexual conditions

Penile Swelling

Posted In: Male sexual conditions 1 Replies
  • Posted By: Anonymous
  • June 9, 2010
  • 00:07 AM

I need some info. I have been prescribed a new med for Type II and it seems to have caused the head of my penis and about 1/3 of the shaft to swell quite a bit. Although it seems that some would consider this a blessing, an erection is almost impossible. My wife is flabbergasted at it, but I cannot help her very often. The drug is Amaryl. Any help?

Reply Flag this Discussion

1 Replies:

  • Man get away from that medicine......Homeopathic!!!! is the way to go! don't drink, no smoke, no caffeine, no sugar, do yoga! excersise get your immune system up and keep it up!!! if you are having skin issues with break out...try olive leaf extract! if your having a wicked uncomfortable breakout....boil a black tea bag for 20 min..let it cool bust open and put the leaves on the break out leave over night...the acid in the black tea leaves draws out the breakout... Stay away from all breads and milk! Your body is just telling you that your immune system is down and you need to build it up...the drugs won't help long term...also i tested positive for type II then time went by i retested negative..and the truth is most people would test positive type II..they are testing to see if your blood developed the antibody to fight the virus...this is the same antibody that your body developed to fight chicken pocks..and everyone has had chicken pots....but stay away from the synthetic drugs....waste of money, time.................
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.